| Model Number |
429688 |
| Medical Device Problem Codes |
High Capture Threshold (3266); Unstable Capture Threshold (3269)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 5076-52 lead implanted, (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited high thresholds over the past year.It was also noted the lv lead has recently exhibited unstable thresholds.The lv lead remains in use. no patient complications have been reported as a result of this event.